# SDR AMTA200301240

- Difficulty date: September 25, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT UPPER WING SKIN CRACKED PAST STOP DRILL.  AT AFT SPAR FORWARD OF INBOARD FLAP PYLON.  STOPPED DRILLED/HFEC COMPLETE, COLD WORKED HOLE AND FINAL REAMED TO .250 PER SRM 57-32-00, TREATED PRIMED AREA IAW SRM 51-21-00. (M)
